Aarhus University Seal / Aarhus Universitets segl

Bipower variation for Gaussian processes with stationary increments

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
  • School of Economics and Management
  • Centre for Research in Econometric Analysis of Time Series (CREATES)
Convergence in probability and central limit laws of bipower variation for Gaussian processes with stationary increments and for integrals with respect to such processes are derived. The main tools of the proofs are some recent powerful techniques of Wiener/Itô/Malliavin calculus for establishing limit laws, due to Nualart, Peccati, and others.
Original languageEnglish
JournalJournal of Applied Probability
Pages (from-to)132-150
Number of pages19
Publication statusPublished - 2009

See relations at Aarhus University Citationformats

ID: 18809299